# SDR EIA2004057

- Difficulty date: July 19, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 89,120 hours, 19,948 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM (UPPER CHORD) AT STA 1720, BETWEEN RBL 11.33 AND RBL 33.99 CHORD IS CORRODED AND HAS AN OVERSIZE HOLE IN THE AFT FLANGE (APPROX 348 INCH) AND ONE OVERSIZED HOLE IN THE FORWARD FLANGE (APPROX 258 INCH).  REMOVED DAMAGED FLOORBEAM CHORD AND REPLACED WITH NEW SECTION AT STA 1720 RBL 11.33 - 33.999 PER B747 SRM 53-10-07 PAGES 51-54 FIG 12, SHEET 1-4.
